Journal article

On the optimality of the ideal right-angled 24-cell

    27.10.2012
Published in:
  • Algebraic & Geometric Topology. - 2012, vol. 12, p. 1941-1960
English We prove that among four-dimensional ideal right-angled hyperbolic polytopes the 24–cell is of minimal volume and of minimal facet number. As a corollary, a dimension bound for ideal right-angled hyperbolic polytopes is obtained.
Faculty
Faculté des sciences
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/302812
Statistics

Document views: 4 File downloads:
  • Koll_ooi.pdf: 4